# SDR CALA2012111900802

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 45,225 hours, 15,955 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: Y11B33
- Condition: Loose
- Location: 37abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 37 ABC SEAT IS LOOSE FROM ATTATCHMENT INBD SIDE LOOSE,  SECURED SEAT IN TRACK CHECKED BOTH SIDES-OK NOW, AMM 25-22-00-200-804, 25-22-00-400-902. OK.
